# SDR GTIA021392

- Difficulty date: December 26, 2002
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Elevator Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT L/E ELEVATOR PANEL HAS CORROSION ALL OVER.  FORMED NEW PART.  INSTALLED LEFT L/E ELEVATOR PANEL.  (M)
